# SDR SWIA200717928

- Difficulty date: January 29, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 11,617 hours, 9,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Bs 640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STA 640 REINFORCEMENT DOUBLER BETWEEN STR 9 AND STR 12 FOUND TO BE CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED FS 640 RHS DOUBLER IAW CRJ200 SRM 51-42-06 PG 11 FIG 8 SRM 51-42-21 PG 17 AND REO 601R-53-61-2056 A.
